# SDR UPS07M49688

- Difficulty date: February 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1541 L37r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CRGO, RT TUNNEL AREA, STA 5-53 THROUGH STA 1541 LONGERON R37 FOUND WITH CORROSION AT SEVERAL LOCATIONS AS MARKED.  CTR CARGO RT STA 5-53-5-113 SKIN AND LONGERON R37 REMOVED PER SRM51-31-01 V.II R.38. LONGERON REWORKED PER DOUGLAS DWG A5A7022.  FPI CARRIED OUT PER DPS 4.707 REV AW FOUND NO CRACK EVIDENT.  LONGERON R37 FASTENER HOLES PICKED UP PER SRM 51-31-01 V.II R.38.CTR CGO RT STA 5-53 TO 5-113 SKIN AND NEW LONGERON R37.  INSTALLED PER SRM 51-31-01 V.II R.38.
